# SDR FDEA201202210635

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 51,374 hours, 21,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND RT SLIDE EMERGENCY LIGHT INOPERATIVE.   RT SLIDE EMERGENCY LIGHT BULB REPLACED IAW AMM:33-51-06-2-1, REV 102.3.  TEST SATIS BULB.  FINAL CLOSED.
